# SDR SWAA2025122342970

- Difficulty date: December 4, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, LOCATED BS 807, RBL 21, WL 208.1.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, AND DWG 146A0081, SHEET 25, REV A.
